MathSciNet Relay Station
MathSciNet bibliographic data
MR2767084 (2011j:34219) 34K13 (47J30 58E05)
Guo, Zhi Ming Existence and estimate of the number of nontrivial periodic solutions for delay differential equations. (Chinese) Appl. Math. J. Chinese Univ. Ser. A 25 (2010), no. 2, 134–140.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement